A Spectral Mapping Theorem for Evolution Semigroups on Asymptotically almost Periodic Functions Defined on the Half Line
MetadataShow full metadata
We prove that the evolution semigroup on AAP0 (ℝ+, X) is strongly continuous. Then we prove some properties of the generator of this evolution semigroup and show some applications in the theory of inequalities.
CitationBuse, C. (2002). A spectral mapping theorem for evolution semigroups on asymptotically almost periodic functions defined on the half line. Electronic Journal of Differential Equations, 2002(70), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.